# SDR SWIA2022081666242

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 27 BETWEEN FS 1015.00 Â€“ 1031.00     (C-CHECK RO 8/14/2022)    REPAIRED DAMAGE TO STGR 27 BETWEEN FS1015.00 AND FS1031.00 PER REO 670-53-61-2086 REV-- DATED 2022-07-08 AND CRJ700 SRM 51-21-06-001-001-A01.  ALL STEPS COMPLIED WITH.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY
